MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET

COOK IRELAND LTD RESONANCE STENT SET
Model Number G34111
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical device: fad stent, ureteral.
 
Event or Problem Description
According to the initial reporter, the physician attempted a bi-lateral stent exchange however was unable to retrieve the stents.It was later reported during the pcnl (percutaneous nephrolithotomy), a rigid cystoscope with flexible grasper were used.

Brand Name
RESONANCE STENT SET
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9764548
Report Number3005580113-2020-00263
Device Sequence Number2511742
Product Code FAD
UDI-Device Identifier10827002341118
UDI-Public(01)10827002341118(17)210516(10)C1484934
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2020
Report Date (Section F) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2021
Device Model NumberG34111
Device Catalogue NumberRMS-060026-R
Device Lot NumberC1484934
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/04/2020
Event Location Hospital
Date Report to Manufacturer02/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/27/2020